T Nation

Reddening after Subq Injection with Grapeseed Oil Test

Hey everyone,
I’m on a self prescribed TRT. I pin SubQ since a year and never had any problem before. I always had Pharma grade stuff where the test was attached to castor or peanut oil. Now I got some Ulab stuff where its attached to grapeseed oil. A couple of hours after pinning I got skin reddening wich takes a couple of days to disapear. And it hurts more then usual when I touch the injection area. No other side effects. Should I continue though?

I had similar reactions to test Cyp when I injected sub Q. Try rubbing the site afterwards for 30 second. Sometimes the oil pools up in a little spot and irritates the skin. rubbing completely got rid of it for me.

Rub after you inject.

Sustanon gives me huge welts under the skin. Perhaps just do it intramuscular.

Like I said, I do this a year and never had such problems. Maybe my gear is shit. I’ll try rubbing harder next time. Maybe it’ll help

You haven’t been using this gear for a year so your analogy doesn’t work.

TRT is a life long choice, using UGL is playing Russian roulette. Can’t you get hold of pharma test?